# SDR IPXA2018072331933

- Difficulty date: June 30, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 98,206 hours, 17,942 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Hinge Fitting
- Part number: 2216151501
- Part serial: 434
- Condition: Gouged
- Location: Nr 3 Fan Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, NR 3 ENGINE I/B FAN COWL FWD HINGE FITTING IS GOUGED. REPAIRED NR 3 ENGINE I/B FAN COWL FWD HINGE FITTING IAW EA 011-7110-01-A7344 REV IR AND EO MD11-7110-69182-A. (MINOR)
